Volume 21, issue 3 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Homological stability for spaces of embedded surfaces

Federico Cantero Morán and Oscar Randal-Williams

Geometry & Topology 21 (2017) 1387–1467
Bibliography
1 G Arone, P Lambrechts, I Volić, Calculus of functors, operad formality, and rational homology of embedding spaces, Acta Math. 199 (2007) 153 MR2358051
2 E Binz, H R Fischer, The manifold of embeddings of a closed manifold, from: "Differential geometric methods in mathematical physics" (editor H D Doebner), Lecture Notes in Phys. 139, Springer (1981) 310 MR613004
3 S K Boldsen, Improved homological stability for the mapping class group with integral or twisted coefficients, Math. Z. 270 (2012) 297 MR2875835
4 J Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961) 227 MR0140120
5 S Galatius, Stable homology of automorphism groups of free groups, Ann. of Math. 173 (2011) 705 MR2784914
6 S Galatius, O Randal-Williams, Monoids of moduli spaces of manifolds, Geom. Topol. 14 (2010) 1243 MR2653727
7 S Galatius, O Randal-Williams, Stable moduli spaces of high-dimensional manifolds, Acta Math. 212 (2014) 257 MR3207759
8 S Galatius, U Tillmann, I Madsen, M Weiss, The homotopy type of the cobordism category, Acta Math. 202 (2009) 195 MR2506750
9 V Godin, Higher string topology operations, preprint (2008) arXiv:0711.4859v2
10 A Haefliger, Plongements différentiables de variétés dans variétés, Comment. Math. Helv. 36 (1961) 47 MR0145538
11 J L Harer, Stability of the homology of the mapping class groups of orientable surfaces, Ann. of Math. 121 (1985) 215 MR786348
12 N V Ivanov, On the homology stability for Teichmüller modular groups : closed surfaces and twisted coefficients, from: "Mapping class groups and moduli spaces of Riemann surfaces" (editors C F Bödigheimer, R M Hain), Contemp. Math. 150, Amer. Math. Soc. (1993) 149 MR1234264
13 A Kupers, Homological stability for unlinked Euclidean circles in 3, preprint (2013) arXiv:1310.8580
14 G Laures, On cobordism of manifolds with corners, Trans. Amer. Math. Soc. 352 (2000) 5667 MR1781277
15 E L Lima, On the local triviality of the restriction map for embeddings, Comment. Math. Helv. 38 (1964) 163 MR0161343
16 I Madsen, M Weiss, The stable moduli space of Riemann surfaces : Mumford’s conjecture, Ann. of Math. 165 (2007) 843 MR2335797
17 D McDuff, Configuration spaces of positive and negative particles, Topology 14 (1975) 91 MR0358766
18 D McDuff, G Segal, Homology fibrations and the “group-completion” theorem, Invent. Math. 31 (1975/76) 279 MR0402733
19 P W Michor, Manifolds of differentiable mappings, 3, Shiva (1980) MR583436
20 R S Palais, Local triviality of the restriction map for embeddings, Comment. Math. Helv. 34 (1960) 305 MR0123338
21 M Palmer, Configuration spaces and homological stability, PhD thesis, University of Oxford (2012) MR3271738
22 M Palmer, Homological stability for oriented configuration spaces, Trans. Amer. Math. Soc. 365 (2013) 3675 MR3042599
23 O Randal-Williams, Resolutions of moduli spaces and homological stability, v3, preprint (2010) arXiv:0909.4278v3
24 O Randal-Williams, Embedded cobordism categories and spaces of submanifolds, Int. Math. Res. Not. 2011 (2011) 572 MR2764873
25 O Randal-Williams, Resolutions of moduli spaces and homological stability, J. Eur. Math. Soc. 18 (2016) 1 MR3438379
26 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
27 H Toda, Composition methods in homotopy groups of spheres, 49, Princeton University Press (1962) MR0143217
28 N Wahl, Homological stability for mapping class groups of surfaces, from: "Handbook of moduli, III" (editors G Farkas, I Morrison), Adv. Lect. Math. 26, International Press (2013) 547 MR3135444